MathSciNet Relay Station
MathSciNet bibliographic data
MR1392670 58-02 (58C27 58F05)
Arnolʹd, V. I. Topological problems in the theory of wave propagation. (Russian) Uspekhi Mat. Nauk 51 (1996), no. 1(307), 3--50; translation in Russian Math. Surveys 51 (1996), no. 1, 1–47
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement